# SDR 20000328SH010

- Difficulty date: February 27, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N980DC
- Make and model: Raythn HAWKER800
- Aircraft serial: 258267
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Sheared
- Location: Starter/Gen
- Part time: 505 hours
- Component: Starter/Generator, Lucas
- Component part number: 23080005
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIK - NOISE HEARD FROM LEFT ENGINE AT START-UP.  STARTER/GENERATOR FAN SHAFT SHEARED.  REMOVED AND REPLACED STARTER/GENERATOR.  OPS CHECKED GOOD.  (X)
